# SDR ASAA2024031948925

- Difficulty date: March 19, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS AREAS OF CORROSION FRAM STA 727A TO 767. GROUNDED - YES. REMOVED AND INSTALLED AND FABRICATED NEW TRANSITION R/H DRILLED AND LOCATED FROM STA 727A TO STA 767 IAW B737-900 SRM 51-40-02-0G-0 AND SRM 51-40-05-06W= 2" O= .040 R= .024 L= 12" D= .016.
